# SDR 98ZZZX214

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GBXKA
- Make and model: Airbus A320-214
- Aircraft serial: 714
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 4600103RB
- Condition: Hole
- Location: Life Raft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DEPLOYING THE RIGHT HAND AFT EMERGENCY LIFE RAFT FOR A WET EVACUATION DEMONSTRATION FOR FAA, THE RAFT DID NOT FULLY INFLATE.  REMOVED AND REPLACED THE RIGHT HAND AFT EMERGENCY LIFE RAFT.
